Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101919
Title: Lion and Man Game in Compact Spaces
Authors: Yufereva, O.
Issue Date: 2019
Publisher: Springer New York LLC
Citation: Yufereva O. Lion and Man Game in Compact Spaces / O. Yufereva. — DOI 10.1007/s13235-018-0239-9 // Dynamic Games and Applications. — 2019. — Vol. 9. — Iss. 1. — P. 281-292.
Abstract: The pursuit-evasion game with two persons is considered. Both players are moving in a metric space, have equal maximum speeds and complete information about the location of each other. We study the sufficient conditions for a capture (with a positive capture radius). We assume that Lion wins if he manages the capture independently of the initial positions of the players and the evader’s strategy. We prove that the discrete-time simple pursuit strategy is a Lion’s winning strategy in a compact geodesic space satisfying the betweenness property. In particular, it means that Lion wins in compact CAT(0)-spaces, Ptolemy spaces, Buseman convex spaces, or any geodesic space with convex metric. We also do not need to use such properties as finite dimension, smoothness, boundary regularity, or contractibility of the loops. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.
Keywords: BETWEENNESS
CONVEX METRICS
LION-AND-MAN GAME
PURSUIT-EVASION GAME
SIMPLE PURSUIT
URI: http://hdl.handle.net/10995/101919
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85055926752
PURE ID: 9073240
2430ebcf-8179-4757-ab65-9e13d89bef3e
ISSN: 21530785
DOI: 10.1007/s13235-018-0239-9
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85055926752.pdf142,38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.